MAUDE Adverse Event Report: UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY
Model Number VERSION 1.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.
 
Event or Problem Description
It was reported that during a recanalization procedure, the catheter was allegedly broken in the vessel of the patient.The broken catheter was removed by snare kit.It was further reported that patient experienced bleeding which was treated with the additional intervention.The procedure was completed by using another device.The current status of the patient is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: as the lot number for the device was not provided, a review of the device history records could not be performed.Investigation summary: the sample was not returned for evaluation and image was not provided for review.Therefore, the investigation is inconclusive for the reported issue.The reported break of coiled tip of the guidewire represents a known inherent risk.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3 h11: h6 (result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12793164
Report Number3008439199-2021-00180
Device Sequence Number5718309
Product Code MCW
UDI-Device Identifier07640142810599
UDI-Public(01)07640142810599
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSION 1.0
Device Catalogue Number80238
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown